Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 26, Number 2

Proof of the Busemann conjecture for $G$-spaces of nonpositive curvature
P. D. Andreev.
St. Petersburg Math. J. 26 (2015), 193-206
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3242034
Semi-simple Hopf algebras with restrictions on irreducible modules of dimension exceeding $1$
V. A. Artamonov.
St. Petersburg Math. J. 26 (2015), 207-223
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3242035
Pretrees and the shadow topology
A. V. Malyutin.
St. Petersburg Math. J. 26 (2015), 225-271
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3242036
Asymptotic expansions for eigenvalues of the Steklov problem in singularly perturbed domains
S. A. Nazarov.
St. Petersburg Math. J. 26 (2015), 273-318
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3242037
Subsequences of zeros for Bernstein spaces and the completeness of systems of exponentials in spaces of functions on an interval
B. N. Khabibullin, G. R. Talipova and F. B. Khabibullin.
St. Petersburg Math. J. 26 (2015), 319-340
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3242038
Tropical semimodules of dimension two
Ya. Shitov.
St. Petersburg Math. J. 26 (2015), 341-350
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3242042
Sidel′nikov inequality
N. O. Kotelina and A. B. Pevnyĭ.
St. Petersburg Math. J. 26 (2015), 351-356
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3242039